Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Pistol

Rude awakening

Recommended Posts

This morning I woke up in full POTS mode - tachycardia, chest pain, dizziness, close to passing out, palpitations … and then I realized that I forgot my meds last night. This was a good reminder to me how good I am actually doing when I take them and how bad it used to be to have POTS. So - next time I complain I will remind myself of today and count my blessings. I love my meds!!!!!

Share this post


Link to post
Share on other sites

I'm glad you know what your cause was and can get better!

i skipped my adderall yesterday because I don't want to take it every single day (approved by my MD, I can take it just as needed too), and I had a very rotten day. Since I only took it for 3 days before that, and the dose is so tiny, I don't think it was just that... we'll see how today goes with adderall back in the mix!

I never get rid of palpitations and that does drive me nuts.

Share this post


Link to post
Share on other sites

I hear you @Pistol I am weaning off my meds and it’s been h***.  Had to stop betas before stopping clonidine but the tachycardia has been relentless and terrible.  It’s always amazing how much you don’t realize that the drugs are helping until you stop them.  Be well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...